# SDR REXA2014122001224

- Difficulty date: December 20, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT ON G2 GALLEY FWD BULKHEAD IS INOPERATIVE.  RED LIGHT DOES NOT FLASH.   R & R THE FLASHLIGHT IAW AMM 25-61-02-000-801-A10 AND AMM 25-61-02-400-801-A10.
